# SDR USAA951235

- Difficulty date: November 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N224US
- Make and model: Boeing 737201
- Aircraft serial: 21666
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corrosion
- Location: Bs 947-977
- Part time: 45,101 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROA - DURING CX-5 CHECK VISUAL INSPECTION, FOUND 30 INCH BY 2 INCH CORROSION AT STRINGER 27 LEFT BS 947 TO 977.  REMOVED DAMAGE AND INSTALLED STRINGER SPLICE.  (M)
